# SDR SWAA2025090804744

- Difficulty date: August 14, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS663.5 RBL64 WL203.1 AT PASSENGER CABIN.  REPLACED WEB LOCATED BS663.5 RBL64 WL203.1 AT PASSENGER CABIN IAW SRM 51-40-02 AND DRAWING #144A7730 SHEET 12 REV -.
